본문 바로가기
KERD
논문KCI 등재

Cutaneous adverse drug reactions in patients with peripheral blood eosinophilia during antituberculosis treatment

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류내과학

초록

Background/Aims: Peripheral eosinophilia during tuberculosis (TB) treatment is common, but has not been fully evaluated. The aim of this study was to determine the prevalence and clinical significance of peripheral blood eosinophilia in patients undergoing anti-TB treatment. Methods: We retrospectively reviewed the clinical and laboratory data of patients who received anti-TB treatment and had peripheral blood eosinophilia (> 5% of the total white blood cell count) at the Chonnam National University Hospital between January 2010 and December 2014. Results: Of all 2,234 patients with TB who received anti-TB treatment, 397 (17.8%) had peripheral blood eosinophilia. Of the 397 with eosinophilia, we reviewed the data of 262 (66%), and cutaneous adverse drug reactions (CADRs) were observed in 161 (61.5%). Of the 161 with CADRs, itching (47.2%) and skin rash (47.8%) were common. Older age, abnormal liver function, and higher peak blood eosinophil percentage were associated with CADRs in multivariate analysis. There was a significant relationship between increased peak eosinophil counts and the degree of severity of CADRs. Conclusions: Peripheral blood eosinophilia is a relatively common occurrence during anti-TB treatment. Peripheral blood eosinophil counts were higher according to the degree of severity of CADRs.

Abstract

Background/Aims: Peripheral eosinophilia during tuberculosis (TB) treatment is common, but has not been fully evaluated. The aim of this study was to determine the prevalence and clinical significance of peripheral blood eosinophilia in patients undergoing anti-TB treatment. Methods: We retrospectively reviewed the clinical and laboratory data of patients who received anti-TB treatment and had peripheral blood eosinophilia (> 5% of the total white blood cell count) at the Chonnam National University Hospital between January 2010 and December 2014. Results: Of all 2,234 patients with TB who received anti-TB treatment, 397 (17.8%) had peripheral blood eosinophilia. Of the 397 with eosinophilia, we reviewed the data of 262 (66%), and cutaneous adverse drug reactions (CADRs) were observed in 161 (61.5%). Of the 161 with CADRs, itching (47.2%) and skin rash (47.8%) were common. Older age, abnormal liver function, and higher peak blood eosinophil percentage were associated with CADRs in multivariate analysis. There was a significant relationship between increased peak eosinophil counts and the degree of severity of CADRs. Conclusions: Peripheral blood eosinophilia is a relatively common occurrence during anti-TB treatment. Peripheral blood eosinophil counts were higher according to the degree of severity of CADRs.

참고문헌 (28)

  1. Rezakovic S, "Cutaneous adverse drug reactions caused by antituberculosis drugs", Inflamm Allergy Drug Targets, 13, pp.241~248 (2014)
  2. Lehloenya RJ, "Cutaneous adverse drug reactions to anti-tuberculosis drugs : state of the art and into the future", Expert Rev Anti Infect Ther, 10, pp.475~486 (2012)
  3. Kolappan C, "Excess mortality and risk factors for mortality among a cohort of TB patients from rural south India", Int J Tuberc Lung Dis, 12, pp.81~86 (2008)
  4. Yee D, "Incidence of serious side effects from first-line antituberculosis drugs among patients treated for active tuberculosis", Am J Respir Crit Care Med, 167, pp.1472~1477 (2003)
  5. Surjapranata FJ, "A case of Stevens-Johnson’s syndrome caused by ethambutol", Paediatr Indones, 19, pp.195~201 (1979)
  6. Pegram PS Jr, "Ethambutol-induced toxic epidermal necrolysis", Arch Intern Med, 141, pp.1677~1678 (1981)
  7. Sarkar SK, "Stevens-Johnson syndrome caused by streptomycin", Tubercle, 63, pp.137~138 (1982)
  8. Nunn P, "Cutaneous hypersensitivity reactions due to thiacetazone in HIV-1 seropositive patients treated for tuberculosis", Lancet, 337, pp.627~630 (1991)
  9. Chintu C, "Cutaneous hypersensitivity reactions due to thiacetazone in the treatment of tuberculosis in Zambian children infected with HIV-I", Arch Dis Child, 68, pp.665~668 (1993)
  10. Akula SK, "Cycloserine-induced Stevens-Johnson syndrome in an AIDS patient with multidrug-resistant tuberculosis", Int J Tuberc Lung Dis, 1, pp.187~190 (1997)
  11. Kura MM, "Reintroducing antituberculosis therapy after Stevens-Johnson syndrome in human immunodeficiency virus-infected patients with tuberculosis : role of desensitization", Int J Dermatol, 40, pp.481~484 (2001)
  12. Digwood-Lettieri S, "Levofloxacin-induced toxic epidermal necrolysis in an elderly patient", Pharmacotherapy, 22, pp.789~793 (2002)
  13. Pitche P, "Stevens-Johnson syndrome and toxic epidermal necrolysis after intake of rifampicin-isoniazid : report of 8 cases in HIV-infected patients in Togo", Med Trop(Mars), 65, pp.359~362 (2005)
  14. Roufosse F, "Practical approach to the patient with hypereosinophilia", J Allergy Clin Immunol, 126, pp.39~44 (2010)
  15. Nutman TB, "Evaluation and differential diagnosis of marked, persistent eosinophilia", Immunol Allergy Clin North Am, 27, pp.529~549 (2007)
  16. Blumenthal KG, "Peripheral blood eosinophilia and hypersensitivity reactions among patients receiving outpatient parenteral antibiotics", J Allergy Clin Immunol, 136, pp.1288~1294 (2015)
  17. Seung KJ, "The treatment of tuberculosis in South Korea", Int J Tuberc Lung Dis, 7, pp.912~919 (2003)
  18. 박철규, "Predictors of Default from Treatment for Tuberculosis: a Single Center Case-Control Study in Korea", Journal of Korean Medical Science, 31(2), pp.254~260 (2016), 대한의학회
  19. Gotlib J, "World Health Organization-defined eosinophilic disorders : 2015 update on diagnosis, risk stratification, and management", Am J Hematol, 90, pp.1077~1089 (2015)
  20. Mockenhaupt M, "The current understanding of Stevens-Johnson syndrome and toxic epidermal necrolysis", Expert Rev Clin Immunol, 7, pp.803~813 (2011)
  21. Benichou C, "Criteria of drug-induced liver disorders. Report of an international consensus meeting", J Hepatol, 11, pp.272~276 (1990)
  22. Bellomo R, "Acute Dialysis Quality Initiative workgroup. Acute renal failure: definition, outcome measures, animal models, fluid therapy and information technology needs. The Second International Consensus Conference of the Acute Dialysis Quality Initiative (ADQI) Group", Crit Care, 8, pp.R204~R212 (2004)
  23. Choquet-Kastylevsky G, "Increased levels of interleukin 5 are associated with the generation of eosinophilia in drug-induced hypersensitivity syndrome", Br J Dermatol, 139, pp.1026~1032 (1998)
  24. Yawalkar N, "Evidence for a role for IL-5 and eotaxin in activating and recruiting eosinophils in drug-induced cutaneous eruptions", J Allergy Clin Immunol, 106, pp.1171~1176 (2000)
  25. Gerson D, "Cutaneous drug eruptions : a 5-year experience", J Am Acad Dermatol, 59, pp.995~999 (2008)
  26. Bocquet H, "Drug-induced pseudolymphoma and drug hypersensitivity syndrome(Drug Rash with Eosinophilia and Systemic Symptoms : DRESS)", Semin Cutan Med Surg, 15, pp.250~257 (1996)
  27. Yang J, "Peripheral blood eosinophil counts predict the prognosis of drug eruptions", J Investig Allergol Clin Immunol, 23, pp.248~255 (2013)
  28. Roujeau JC, "Severe adverse cutaneous reactions to drugs", N Engl J Med, 331, pp.1272~1285 (1994)

관련 논문AI추천

1차 및 2차 항결핵제에 의한 DRESS (drug reaction with eosinophilia and systemic symptom) 증후군 1예와 문헌고찰강동윤, 강성윤, 강혜련, 손경희, 이창훈, 장동연, 황영훈대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2017 · 제5권 제2호1차 항결핵제 약물이상반응 현황: 단일기관 약물이상사례 보고사례 기반 분석강동윤, 강혜련, 김현화, 문미라, 이정실, 임재준, 조상헌, 채경옥, 최나이대한내과학회 · 대한내과학회지2021 · 제96권 제5호Adverse drug reactions following treatment of latent tuberculosis infection: a linked national tuberculosis surveillance with claims database정선영, Jae Chol Choi, Jae-Eun Lee, Kyungeun Lee, Yu-Seon Jung대한내과학회 · The Korean Journal of Internal Medicine2024 · 제39권 제6호단기 항결핵 화학요법에 의한 약물 이상반응의 유병률김상헌, 김상훈, 김윤섭, 민경업, 박재석, 박해심, 이기덕, 이병훈, 지영구대한내과학회 · 대한내과학회지2007 · 제73권 제5호Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Ethambutol and Rifampin김병훈, 박윤수, 박진선, 서일혜, 신동수, 이종록, 정을식, 최병호, 최현석, 하민수대한감염학회 · Infection and Chemotherapy2012 · 제44권 제3호이차 항결핵제에 약물과민반응증후군을 보인 다제내성 결핵 환자에서 급속 탈감작요법에 준한 항결핵제 재투여 1예강민구, 강혜련, 김수정, 김주영, 문성도, 박한기, 원하경, 조재영대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2015 · 제3권 제4호

이 간행물의 다른 논문 (27건)